# SDR QXEA200600289

- Difficulty date: December 21, 2005
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N600QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10005
- Aircraft time: 10,870 hours, 8,019 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Unknown
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 NEW BAG DOOR ASSEMBLY DOES NOT FIT REBATE MUST BE TRIMMED TO FIT.  REPAIRED IAW CRJ700 SRM 51-74-16-201-001-A01, HORIZON AIR EA R-52-254 AND REO 670-52-44-007 AND HORIZON AIR EA R-53-409.
